MathSciNet Relay Station
MathSciNet bibliographic data
MR2869294 82D10 (35Q40)
El-Ganaini, S. I. Travelling wave solutions of the Zakharov-Kuznetsov equation in plasmas with power law nonlinearity. Int. J. Contemp. Math. Sci. 6 (2011), no. 45-48, 2353–2366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement